# SDR ASAA2012102793195

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,771 hours, 7,041 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Rheostat
- Condition: Broken
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DIMMER RHEOSTAT SPINS COMPLETELY AROUND.  ACFT GROUNDED.  REMOVED  REPLACED F/OS MCDU KEYBOARD IAW AMM REF 34-61-01.  OPS CKS GOOD.
